# SDR HALA0218080800361

- Difficulty date: August 5, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,389 hours, 36,377 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT ROTATION,  AMBER EICAS FOR RUDDER RATION ILLUMINATED. COMPLIED WITH QRH AND CONTINUED.  COMPLIED WITH FIM 27-21 F/T 804, 27-09 F/T 803, & 27-09 F/T 814 THE SYSTEM OK, OK TO CONTINUE.
